Please Can Anyone Help

1 Replies
Ivette69 - May 12

I was on depo for 3 months since november until january 13. in march 24 I had my period and it lasted for 10 days,until april 3. and I hacen't had a period since. I am very worried because I had a blood test done in may 3 and it was negative. and also 3 home pregnancy test and also negative. I called the doctor and the nurse told me that I am not pregnant and that my period is late because I was taken depo provera. and she told me that I have to wait atleast 3 months to see if I get my period. Isn't that dangerous ladies???? is my period going to be very heavy after three months of not having it. ?? cuz I had a miscarriage last year and I was 3 months and I am worried that my period is going to be as heavy as that. please if any of you ladies outthere had the same problem reply. and tell me more about what happened after the three months of not being in your menstruation.

 

sara b - May 13

Don't worry. Depo is supposed to stop your period. That's why women like it. I got pregnant right after stopping however, and I believe this is why I had no symptoms until I was 12 weeks. I would ask for an ultrasound to check for cysts or anything wrong physically. If your doctor won't do it then go to the ER and tell them you think your pregnant and you have horrible pain. THey'll do a test and an ultrasound. Then if you aren't pregnant ask for some provera to jump start your period. You'll be fine. I swear. Best wishes.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?